# SDR SWIA201332555

- Difficulty date: January 7, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 26,273 hours, 15,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EXIT ROW EXIT SIGN HAS ONE LIGHT BULB INOPERATIVE.  (FLT 5577)  REPLACED LIGHT BULB FLOOR LEVEL EXIT ROW EXIT SIGN IN REFERENCE TO MM.
